# SDR YENA20151029535

- Difficulty date: October 29, 2015
- Submitted: November 3, 2015
- Operation: Air carrier
- Aircraft: N945JT
- Make and model: Airbus A321-231
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Smoke
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE FLIGHT, LAV H SMOKE INDICATION ON F/A PANEL APPEARED SMOKE WAS FROM WATER TANK.  HEATER WAS SWITCHED OFF NO FURTHER INDICATION.  R & R WATER HEATER IAW AMM 38-12-16 LEAK CHECK GOOD, OPS NORMAL.
